# SDR LR7A2022031603082

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 14,608 hours, 8,837 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strut
- Part number: 20DX0652024T4TUB
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5302, FOUND FS858 STRUT TUBE WITH DENT AT LBL63, WL210. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-50-24.    NR# 0042. / PSE# 53-50-07, AD 2012-06-09
